# SDR MASA200400035

- Difficulty date: January 16, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 3,963 hours, 11,012 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Part serial: 590V
- Condition: Inoperative
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO INDICATION OF MOVEMENT ON THE RIGHT ELEVATOR. MX PLACED ITEM ON MEL 27-34-01 1/20/2004. MX REPLACED THE DCU. OP CHECKS GOOD
